Author Details

YILDIZ, ┼×ebnem, Ahi Evran University, Turkey

  • Vol 31, No 15 (2017) - Dragan Djordjevic - Functional analysis, Operator theory
    Local Properties of Absolute Matrix Summability of Factored Fourier Series
    Abstract  PDF
  • Vol 32, No 7 (2018) - Dragan Djordjevic - Functional analysis, Operator theory
    A General Matrix Application of Convex Sequences to Fourier Series
    Abstract  PDF
  • Vol 32, No 10 (2018) - Ljubisa Kocinac - Topology
    An Application of Quasi-Monotone Sequences to Absolute Matrix Summability
    Abstract
  • Vol 33, No 14 (2019) - Ljubisa Kocinac - Topology
    On the generalizations of some factors theorems for infinite series and Fourier series
    Abstract